# SDR SIMA0914

- Difficulty date: March 31, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N904AE
- Make and model: Saab 340B
- Aircraft serial: 340B314
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

GGG - FLT 3280 - RIGHT ENGINE FAILED IN FLIGHT AT 20,000.  SHUT ENGINE DOWN AND RETURNED TO BASE.  REMOVED AND REPLACED RIGHT ENGINE IAW SAAB AMM.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
